# SDR CA120813008

- Difficulty date: August 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Israel GALAXY
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON A REVENUE FLIGHT, THE FLIGHT CREW REPORTED THAT THE NR 2 ENGINE VIBRATION GAUGE WAS NOTED TO BE BETWEEN THE GREEN AND YELLOW BAND BUT THE VIBRATION COULD NOT BE FELT.  THE PILOT THROTTLE BACK THE POWER TO IDLE WITH NO CHANGE ON THE VIBRATION INDICATION.  THE FLIGHT CREW ELECTED TO SHUTDOWN ENGINE AND MADE UNEVENTFUL LANDING.  TROUBLESHOOTING ONGOING.  MFG IS FULLY COMMITTED TO ADDRESS THIS ISSUE PROACTIVELY AND WE WILL KEEP OPERATORS INFORMED OF OUR PROGRESS.
